aequationes mathematicae

, Volume 34, Issue 2–3, pp 147–152 | Cite as

A functional identity characterizing polynomials

  • G. E. Cross
  • Pl. Kannappan
Research Papers

AMS (1980) subject classification

Primary 39B30 Secondary 26A24 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Cross, G. E.,The integration of exact Peano derivatives. Canad. Math. Bull.29 (1986), 334–340.Google Scholar
  2. [2]
    Haruki, S.,A property of quadratic polynomials. Amer. Math. Monthly86 (1979), 577–579.Google Scholar
  3. [3]
    Henstock, R.,A Riemann-type integral of Lebesgue power. Canad. J. Math.20 (1968), 79–87.Google Scholar
  4. [4]
    McLeod, R. M.,The generalized Riemann integral. Carus Math. Monogr.,20. Math. Assoc. Amer., Washington, D.C., 1980.Google Scholar
  5. [5]
    Oliver, H. W.,The exact Peano derivative. Trans. Amer. Math. Soc.76 (1954), 444–456.Google Scholar

Copyright information

© Birkhäuser Verlag 1987

Authors and Affiliations

  • G. E. Cross
    • 1
  • Pl. Kannappan
    • 1
  1. 1.Department of Pure MathematicsUniversity of WaterlooWaterlooCanada

Personalised recommendations